# SDR UPS06445967

- Difficulty date: January 4, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942516
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W RT SIDEWALL PANEL BS 300-320 5TH STIFFENER (COUNT FROM TOP) FOUND CRACK AT RADIUS APPROX 3/16" LONG.  NOSE W/W RT SIDE WALL PANEL BS 300-320 5TH STIFFENER REPLACED IAW SRM 51-10-01 PG 9.
